# SDR UPS03841674

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY LIGHTS COME ON INITIALLY WHEN SELECTED, BUT EXTINGUISH WITHIN ONE MINUTE.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK AS REQUIRED REF M M 33-50-01.  OPS CHECK NORMAL.
